Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 39, NWS Shreveport, LA

June 10, 2010Camp County, Morris County, Titus County, Texas

NWS Shreveport, LA issued this tornado warning at Jun 10, 2010, 5:35 PM CDT for Camp County, Morris County, Titus County, Texas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2010, 5:35 PM CDT (22:35 UTC)
Expired
Jun 10, 2010, 6:00 PM CDT
In force
25 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Camp County, TX, Morris County, TX, Titus County, TX

The radar

The Shreveport radar (KSHV), 128 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 10.6 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2010-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 996 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2010-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
996 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
806 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

732 
WFUS54 KSHV 102235
TORSHV
TXC063-343-449-102300-
/O.NEW.KSHV.TO.W.0039.100610T2235Z-100610T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
535 PM CDT THU JUN 10 2010

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  NORTH CENTRAL CAMP COUNTY IN NORTHEAST TEXAS...
  NORTHERN MORRIS COUNTY IN NORTHEAST TEXAS...
  CENTRAL TITUS COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF MOUNT PLEASANT...

* UNTIL 600 PM CDT

* AT 531 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED 
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING TORNADO. ONE TORNADO 
  WAS LOCATED NEAR MOUNT PLEASANT...WITH A SECOND TORNADO INDICATED 
  BY DOPPLER RADAR BETWEEN MOUNT PLEASANT AND COOKVILLE.  MOVEMENT 
  WAS EAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  COOKVILLE...US 259 AND I 30 INTERSECTION...OMAHA AND NAPLES...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT USE YOUR CAR TO TRY TO OUTRUN A TORNADO. CARS ARE EASILY
TOSSED AROUND BY TORNADO WINDS. IF YOU ARE CAUGHT IN THE PATH OF A
TORNADO...LEAVE THE CAR AND GO TO A STRONG BUILDING. IF NO SAFE
STRUCTURE IS NEARBY...SEEK SHELTER IN A DITCH OR LOW SPOT AND COVER
YOUR HEAD.

&&

LAT...LON 3334 9478 3333 9476 3334 9474 3332 9472
      3316 9465 3314 9466 3304 9506 3320 9513
      3321 9512
TIME...MOT...LOC 2233Z 249DEG 19KT 3315 9499

$$

D. BUTTS
2 follow-up statements
889 
WWUS54 KSHV 102248
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
548 PM CDT THU JUN 10 2010

TXC063-343-449-102300-
/O.CON.KSHV.TO.W.0039.000000T0000Z-100610T2300Z/
TITUS TX-MORRIS TX-CAMP TX-
548 PM CDT THU JUN 10 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR NORTH 
CENTRAL CAMP...NORTHERN MORRIS AND CENTRAL TITUS COUNTIES...

AT 543 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE 
METEOROLOGISTS CONTINUED TO DETECT TWO TORNADOES.  ONE TORNADO WAS 
LOCATED NEAR COOKVILLE...OR 9 MILES EAST OF MOUNT PLEASANT.  ANOTHER 
TORNADO WAS LOCATED NEAR MOUNT PLEASANT.  BOTH TORNADOES WERE MOVING 
EAST AT 20 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO US 259 
AND I 30 INTERSECTION...OMAHA AND NAPLES.

PEOPLE TRAVELLING ALONG INTERSTATE 30 THROUGH MOUNT PLEASANT SHOULD 
SEE MORE SUBSTANTIAL SHELTER NOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN 
SHREVEPORT.

&&

LAT...LON 3334 9478 3333 9476 3334 9474 3332 9472
      3316 9465 3314 9466 3304 9506 3320 9513
      3321 9512
TIME...MOT...LOC 2245Z 275DEG 19KT 3318 9480

$$

D. BUTTS
883 
WWUS54 KSHV 102303
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
603 PM CDT THU JUN 10 2010

TXC063-343-449-102313-
/O.EXP.KSHV.TO.W.0039.000000T0000Z-100610T2300Z/
TITUS TX-MORRIS TX-CAMP TX-
603 PM CDT THU JUN 10 2010

...THE TORNADO WARNING FOR NORTH CENTRAL CAMP...NORTHERN MORRIS AND 
CENTRAL TITUS COUNTIES HAS EXPIRED...

THE THUNDERSTORMS WHICH PROMPTED THE WARNING NO LONGER APPEAR TO BE 
CAPABLE OF PRODUCING A TORNADO.  AS SUCH...THE TORNADO WARNING WAS 
ALLOWED TO EXPIRE AT 6 PM.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN 
SHREVEPORT.

LAT...LON 3334 9478 3333 9476 3334 9474 3332 9472
      3316 9465 3314 9466 3304 9506 3320 9513
      3321 9512
TIME...MOT...LOC 2248Z 275DEG 19KT 3318 9478

$$

D. BUTTS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Jun 10, 3:02 PM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, Jun 10, 3:02 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
302 PM CDT THU JUN 10 2010

.DISCUSSION...
RAIN CONTINUES OVER THE WESTERN HALF OF THE CWFA THIS AFTERNOON.
THE UPPER LOW IS CURRENTLY LOCATED OVER NORTHEAST TEXAS TO THE
NORTHEAST OF LONGVIEW NEAR HARLETON.  RADAR IMAGERY CONTINUES TO
SHOW WIDESPREAD SHOWERS AND STORMS ACROSS MUCH OF THE EAST TEXAS
COUNTIES...SPREADING INTO SOUTHWEST ARKANSAS AND SOUTHEAST
OKLAHOMA.  THE UPPER LOW IS EXPECTED TO CONTINUE TO DRIFT NORTHEAST
THROUGH THE REMAINDER OF THE AFTERNOON AND INTO TONIGHT.  AS A
RESULT THE WIDESPREAD WETTING RAINS WILL ALSO DO SO...MOVING INTO
MUCH OF THE ARKANSAS COUNTIES BY TONIGHT.  ELSEWHERE SCATTERED
SHOWERS WITH BRIEF HEAVY RAIN WILL BE POSSIBLE AS WELL GIVEN A MOIST
AND UNSTABLE AIRMASS IN PLACE. WITH INSTABILITY AND A LITTLE SHEAR
AVAILABLE TO WORK WITH...THERE IS STILL A SLIGHT POSSIBILITY THAT A
FEW STORMS COULD BECOME STRONG OR SEVERE.  A FEW STORMS HAVE ALREADY
BEEN STRONG SO FAR THIS AFTERNOON. THE STRONGEST STORMS WILL BE
CAPABLE OF PRODUCING GUSTY WINDS.  ALTHOUGH THE POSSIBILITY IS VERY
SMALL...WILL NOT RULE OUT THE CHANCE OF SEEING A BRIEF ISOLATED
TORNADO.  ANY STRONG AND SEVERE STORMS THAT MANAGES TO DEVELOP WILL
DIMINISH THIS EVENING.

THE UPPER LOW IS EXPECTED TO LIFT TO THE NORTH AND EAST THROUGH THE
NIGHT. THE RAIN WILL BEGIN TO TAPER OFF FROM SOUTHWEST TO NORTHEAST
DURING THE LATE EVENING AND OVERNIGHT HOURS AS THIS UPPER LOW PASSES
TO THE NORTHEAST.  THIS SHOULD END THE FLOOD RISK FROM SOUTHWEST TO
NORTHEAST THROUGH THE EVENING AND INTO EARLY FRIDAY MORNING.

HAVE MADE A QUICK CHANGE TO THE FLASH FLOOD WATCH.  LOCATIONS ALONG
AND SOUTH OF A COUSHATTA TO MANSFIELD TO CENTER AND NACOGDOCHES AND
SOUTH HAVE NOT RECEIVED MUCH RAIN THUS FAR TODAY. WITH THE UPPER LOW
CONTINUING TO LIFT NORTHEAST...THE CHANCE OF THIS AREA RECEIVING
FLOODING RAINS CONTINUES TO DIMINISH.  SO HAVE REMOVED THIS AREA
FROM THE FLASH FLOOD WATCH.  LOCATIONS SLIGHTLY FURTHER NORTH ARE
SEEING A DECREASED CHANCE OF SEEING THESE HEAVY RAINS.
HOWEVER...THEY MIGHT HAVE AT LEAST A FEW MORE HOURS WHERE THIS WILL
BE A POSSIBILITY...SO WILL ALLOW THE EVENING SHIFT TO MONITOR
CONDITIONS FOR THIS POSSIBILITY.

FRIDAY THE UPPER LOW WILL PULL OUT OF THE AREA. UPPER LEVEL RIDGING
WILL BEGIN TO BUILD OVER THE FOUR STATE REGION.  AS A
RESULT...CONVECTION IF ANY WILL BE SOMEWHAT LIMITED ON FRIDAY.  ANY
CONVECTION SHOULD RESULT FROM LINGERING BOUNDARIES COMBINING WITH
AVAILABLE MOISTURE AND INSTABILITY. IT SHOULD ALSO BE DIURNAL IN
NATURE.

THE UPPER RIDGE WILL HOLD STRONG OVER THE FOUR STATE REGION THROUGH
THE WEEKEND WHILE A TROUGH SITS OVER THE WESTERN CONUS.  THIS WILL
KEEP RATHER DRY CONDITIONS OVER THE AREA THROUGH SUNDAY...WITH ONLY
A SLIGHT CHANCE TO SEE SOME VERY ISOLATED DIURNAL CONVECTION EACH
DAY.

MONDAY AND TUESDAY THERE WILL BE A FEW PERTURBATIONS TO PASS THROUGH
THE UPPER FLOW TO THE NORTH OF THE CWFA...CAUSING A WEAKNESS IN THE
RIDGE OVER THE AREA.  WITH A SURFACE HIGH SITTING TO THE EAST OF THE
CWFA PROVIDING SOUTHERLY WINDS THROUGH THE WEEKEND AND INTO EARLY
NEXT WEEK...THERE SHOULD BE ENOUGH AVAILABLE MOISTURE TO COMBINE
WITH THESE WEAK DISTURBANCES TO GIVE INCREASING RAIN CHANCES FOR
MONDAY AND TUESDAY.  THIS WILL BE ESPECIALLY TRUE DURING THE PEAK
HEATING HOURS EACH DAY.

BY WEDNESDAY NIGHT AND THROUGH THE REMAINDER OF THE WEEK THE UPPER
RIDGE WILL BUILD BACK OVER THE REGION.  THIS WILL AGAIN ALLOW FOR
RATHER DRY CONDITIONS WITH ONLY ISOLATED DIURNAL CONVECTION...IF ANY
EXPECTED EACH DAY.

TEMPERATURES ARE EXPECTED TO WARM BACK UP TO THE MIDDLE 90S RATHER
QUICKLY WITH THE RIDGE BUILDING OVER THE CWFA.  HAVE LOWERED HIGHS
FOR THE WESTERN HALF OF THE CWFA FOR FRIDAY GIVEN THAT THE GROUNDS
WILL BE QUITE SATURATED AFTER RAIN FROM TODAY. LOWS THROUGH THE
FORECAST PERIOD ARE EXPECTED TO BE IN THE LOWER TO MIDDLE 70S.
OVERALL HAVE NOT DEVIATED FROM GUI VALUES MUCH THROUGH THE EXTENDED
FOR TEMPERATURES. /22/

&&

.AVIATION...
WIDESPREAD CONVECTION CONTINUES ACROSS MUCH OF NE TX/SW AR THIS
AFTERNOON...ALONG/AHEAD OF A MID LEVEL LOW THAT WILL BE DRIFTING
SLOWLY NE INTO SW AR THIS EVENING. VARIOUS MVFR/IFR CIGS STILL
PERSIST IN/NEAR THE RAIN AREAS OF NE TX/SW AR ATTM...WHILE VFR CIGS
ARE PREVALENT ELSEWHERE ACROSS THE REGION. THIS WILL LIKELY REMAIN
THE CASE FOR THE REMAINDER OF THE AFTERNOON...ALTHOUGH SCT
CONVECTION HAS DEVELOPED ON THE SOUTH SIDE OF THE MID LEVEL LOW W OF
JSO. THIS CONVECTION SHOULD FILL IN THIS AFTERNOON/EVENING ACROSS
DEEP E TX/NW LA...WITH FLIGHT CONDITIONS DETERIORATING THROUGH MID
EVENING BEFORE IMPROVING AS THE CONVECTION DIMINISHES SOMEWHAT. SCT
CONVECTION WILL LIKELY PERSIST OVERNIGHT ACROSS SW AR/EXTREME NRN LA
NEAR THE MID LEVEL LOW CENTER...BEFORE DIMINISHING FROM SW TO NE
AFTER 12Z FRIDAY. WILL ALSO LIKELY SEE A LOW MVFR STRATUS SHIELD
DEVELOP/ADVECT N ACROSS E TX/N LA BETWEEN 09-12Z
FRIDAY...ENCOMPASSING MUCH OF THE AREA AFTER SUNRISE. THIS FIELD
SHOULD LIFT BY MID/LATE MORNING...WITH VFR CONDITIONS EXPECTED
AREAWIDE BY AFTERNOON UNDER A SCT CU FIELD. GIVEN A PERSISTENT
PRESSURE GRADIENT...NOT EXPECTING MUCH IN THE WAY OF DENSE FG
OVERNIGHT AS SSE WINDS WILL REMAIN 5-10KTS. HOWEVER...3-5SM VSBYS
ARE NOT OUT OF THE QUESTION ACROSS E TX/SW AR...WHICH HAVE SEEN RAIN
THUS FAR TODAY. EXPECT THIS TO QUICKLY DIMINISHING BY 13Z...AS SRLY
WINDS INCREASE TO 10-20KTS...WITH GUSTS TO 25KTS ACROSS E TX. /15/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  73  94  76  95  76 /  60  20  10  10  10
MLU  73  95  74  95  74 /  50  20  10  10  10
DEQ  72  91  73  93  74 /  80  20  10  10  10
TXK  74  91  74  95  75 /  80  20  10  10  10
ELD  70  95  73  95  74 /  70  20  10  10  10
TYR  74  91  76  93  76 /  50  20  10  10  10
GGG  74  91  76  94  76 /  60  20  10  10  10
LFK  74  93  75  95  75 /  30  20  10  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070>072.

LA...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
     ZONES: LAZ001>003.

OK...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
     ZONES: OKZ077.

TX...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124>126-136>138-149>151.

&&

22/15
Hazardous weather outlook, Jun 10, 3:15 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE SHREVEPORT LA
315 PM CDT THU JUN 10 2010

TXZ096-097-108>112-124>126-136>138-149>151-112015-
RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-
MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
315 PM CDT THU JUN 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

AN UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE SLOWLY
ACROSS NORTHEAST TEXAS INTO EXTREME SOUTHWEST ARKANSAS BY THIS
EVENING. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 5 INCHES WILL BE
POSSIBLE THROUGH THE EVENING HOURS...RESULTING IN SIGNIFICANT
FLOODING ACROSS PORTIONS OF THE AREA. AS A RESULT...A FLASH FLOOD
WATCH IS IN EFFECT UNTIL 7 AM FRIDAY MORNING. IN ADDITION TO THE
HEAVY RAIN...ISOLATED STRONGER STORMS MAY BE CAPABLE OF PRODUCING
STRONG GUSTY WINDS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SHOWERS AND THUNDERSTORMS WILL LIFT NORTH OF THE AREA AND MOSTLY
DIMINISH ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY
MANAGEMENT PERSONNEL MAY BE NEEDED THROUGH TONIGHT...PRIMARILY
FOR FLOODING PROBLEMS.

ARZ073-LAZ004>006-010>014-017>022-TXZ152-153-165>167-112015-
UNION AR-CLAIBORNE-LINCOLN-UNION LA-DE SOTO-RED RIVER-BIENVILLE-
JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-
LA SALLE-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
315 PM CDT THU JUN 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA AND EAST
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP
THROUGH THE REMAINDER OF THIS AFTERNOON AND INTO THIS EVENING
ACROSS THE AREA. STRONG TO POSSIBLY A FEW SEVERE THUNDERSTORMS
WILL BE POSSIBLE THROUGH THIS EVENING AS AN UPPER LEVEL DISTURBANCE
OVER DEEP EAST TEXAS COMBINES WITH A MOIST AND UNSTABLE
ATMOSPHERE. THE PRIMARY THREAT WITH THE STRONGEST STORMS WILL BE
DAMAGING WINDS. HOWEVER...BRIEF ISOLATED TORNADOES CAN NOT BE
RULED OUT. THIS SEVERE ACTIVITY SHOULD BEGIN TO DIE DOWN THIS
EVENING.

IN ADDITION TO STRONG AND SEVERE STORMS...HEAVY RAIN WILL BE
POSSIBLE WITH ANY STORMS THAT DEVELOP. THIS MAY LEAD TO MINOR
FLOODING PROBLEMS INCLUDING PONDING OF WATER ON ROADWAYS AND IN
LOW LYING AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SHOWERS AND THUNDERSTORMS WILL LIFT NORTH OF THE AREA AND MOSTLY
DIMINISH ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY
MANAGEMENT PERSONNEL MAY BE NEEDED THIS AFTERNOON AND EVENING FOR
THE POSSIBILITY OF SEVERE STORMS.

ARZ050-051-059>061-070>072-LAZ001>003-OKZ077-112015-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-CADDO-BOSSIER-WEBSTER-MCCURTAIN-
315 PM CDT THU JUN 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...NORTHWEST LOUISIANA AND SOUTHEAST OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

AN UPPER LEVEL LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE SLOWLY
ACROSS NORTHEAST TEXAS INTO EXTREME SOUTHWEST ARKANSAS BY THIS
EVENING. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 5 INCHES WILL BE
POSSIBLE THROUGH THE EVENING HOURS...RESULTING IN SIGNIFICANT
FLOODING ACROSS PORTIONS OF THE AREA. AS A RESULT...A FLASH FLOOD
WATCH IS IN EFFECT UNTIL 7 AM FRIDAY MORNING.

IN ADDITION...STRONG TO POSSIBLY A FEW SEVERE STORMS WILL BE
POSSIBLE THROUGH THIS EVENING AS THIS UPPER LEVEL DISTURBANCE
COMBINES WITH A MOIST AND UNSTABLE AIRMASS. THE PRIMARY THREAT
WITH THE STRONGEST STORMS WILL BE DAMAGING WINDS. HOWEVER...BRIEF
ISOLATED TORNADOES CAN NOT BE RULED OUT. THIS SEVERE ACTIVITY
SHOULD BEGIN TO DIE DOWN THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SHOWERS AND THUNDERSTORMS WILL LIFT NORTH OF THE AREA AND MOSTLY
DIMINISH ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS AND EMERGENCY
MANAGEMENT PERSONNEL MAY BE NEEDED THROUGH TONIGHT FOR BOTH
FLOODING CONCERNS AND SEVERE WEATHER.

In the hours before

Local storm report, Jun 10, 2:50 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
250 PM CDT THU JUN 10 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 PM     TSTM WND DMG     NASHVILLE               33.94N 93.85W
06/09/2010                   HOWARD             AR   TRAINED SPOTTER

            THUNDERSTORM WINDS UPROOTED A FEW TREES IN AND AROUND
            NASHVILLE.

&&

D. BUTTS
Special weather statement, Jun 10, 3:12 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
312 PM CDT THU JUN 10 2010

TXZ096-108-109-102115-
FRANKLIN-RED RIVER-TITUS-
312 PM CDT THU JUN 10 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 415 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     RED RIVER...NORTHWESTERN TITUS AND FRANKLIN...

INCLUDING THE FOLLOWING LOCATIONS...
     BAGWELL...BOGATA...BOXELDER...CLARKSVILLE...HAGANSPORT...MOUNT
     VERNON AND PURLEY...

AT 307 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR PURLEY...OR 11 MILES NORTH OF
WINNSBORO...MOVING NORTHEAST AT 25 MPH.

WINDS AROUND 40 MPH...AND HEAVY RAINFALL...POSSIBLY IN EXCESS OF AN
INCH PER HOUR...ARE EXPECTED WITH THESE STORMS.  PEOPLE IN
NORTHWESTERN TITUS...AS WELL AS IN RED RIVER AND FRANKLIN COUNTIES
SHOULD CLOSELY MONITOR THESE STORMS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.

D. BUTTS
Special weather statement, Jun 10, 3:53 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
353 PM CDT THU JUN 10 2010

TXZ136-149-102145-
CHEROKEE-SMITH-
353 PM CDT THU JUN 10 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 445 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     SMITH AND NORTHERN CHEROKEE...

INCLUDING THE FOLLOWING LOCATIONS...
     ARP...BULLARD...MIXON...MOUNT SELMAN...REESE...TROUP...TYLER AND
     WHITEHOUSE...

AT 349 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING CLUSTERS OF STRONG THUNDERSTORMS.  THE STRONGEST
THUNDERSTORM WAS LOCATED NEAR BERRYVILLE...OR 18 MILES NORTHWEST OF
JACKSONVILLE...MOVING NORTHEAST AT 20 MPH.

WINDS AROUND 40 MPH...AND HEAVY RAINFALL...POSSIBLY IN EXCESS OF AN
INCH PER HOUR...ARE EXPECTED WITH THESE STORMS.  PEOPLE IN SMITH AND
NORTHERN CHEROKEE COUNTIES SHOULD CLOSELY MONITOR THESE STORMS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.

D. BUTTS
Special weather statement, Jun 10, 4:29 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
429 PM CDT THU JUN 10 2010

ARZ061-071-072-102230-
COLUMBIA-LAFAYETTE-NEVADA-
429 PM CDT THU JUN 10 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 530 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN SOUTHWEST ARKANSAS...
     SOUTHERN NEVADA...NORTHERN COLUMBIA AND LAFAYETTE...

INCLUDING THE FOLLOWING LOCATIONS...
     BLUFF CITY...BUCKNER...CANFIELD...LEWISVILLE...MCNEIL...
     ROSSTON...SMITHLAND...STAMPS...WALDO AND WILLISVILLE...

AT 423 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A LINE OF STRONG THUNDERSTORMS.  THE STRONGEST
THUNDERSTORM WAS LOCATED NEAR CANFIELD...OR 10 MILES SOUTH OF
LEWISVILLE...MOVING NORTHEAST AT 20 MPH.

WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.  PEOPLE IN
SOUTHERN NEVADA...NORTHERN COLUMBIA...AND LAFAYETTE COUNTIES SHOULD
CLOSELY MONITOR THESE STORMS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.

D. BUTTS
Special weather statement, Jun 10, 4:54 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
454 PM CDT THU JUN 10 2010

TXZ136-149-102245-
CHEROKEE-SMITH-
454 PM CDT THU JUN 10 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 545 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     WESTERN SMITH AND NORTHERN CHEROKEE...

INCLUDING THE FOLLOWING LOCATIONS...
     BULLARD...LINDALE...MIXON...MOUNT SELMAN...REESE...TROUP...TYLER
     AND WHITEHOUSE...

AT 448 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING CLUSTERS OF STRONG THUNDERSTORMS.  THE STRONGEST STORM WAS
LOCATED FRANKSTON...OR 18 MILES NORTHWEST OF JACKSONVILLE.  THE
OTHER STORM WAS LOCATED NEAR EDOM.  BOTH STORMS WERE SLOWLY MOVING
EAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES...AND WINDS AROUND 40 MPH ARE
EXPECTED WITH THIS STORM.  PEOPLE IN SMITH AND CHEROKEE COUNTIES
SHOULD CLOSELY MONITOR THE PROGRESS OF THESE STORMS.

STAY TUNED FOR FURTHER UDPATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.

D. BUTTS
Special weather statement, Jun 10, 5:06 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
506 PM CDT THU JUN 10 2010

TXZ096-097-109>112-102300-
BOWIE-CAMP-CASS-MORRIS-RED RIVER-TITUS-
506 PM CDT THU JUN 10 2010

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 600 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     SOUTHERN RED RIVER...WESTERN BOWIE...TITUS...MORRIS...
     WESTERN CASS AND NORTHERN CAMP...

INCLUDING THE FOLLOWING LOCATIONS...
     BOXELDER...CASON...COOKVILLE...DAINGERFIELD...DALBY SPRINGS...DE
     KALB...HUGHES SPRINGS...MOUNT PLEASANT...NAPLES...OMAHA...ROCKY
     BRANCH...US 259 AND I 30 INTERSECTION AND WILKERSON...

AT 501 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A CLUSTER OF STRONG...SLOW MOVING THUNDERSTORMS NEAR MOUNT
PLEASANT...MOVING EAST AT 15 MPH.

WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.  PEOPLE IN
SOUTHERN RED RIVER...WESTERN BOWIE...TITUS...MORRIS...WESTERN
CASS...AND NORTHERN CAMP COUNTIES SHOULD CLOSELY MONITOR THE
PROGRESS OF THESE STORMS.

STAY TUNED FOR FURTHER UPDATES FROM YOUR NATIONAL WEATHER SERVICE IN
SHREVEPORT.

D. BUTTS

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 10, 12:02 AM CDTFlash Flood WarningSHVCherokee, Gregg, Smith6 hr
Jun 10, 6:38 AM CDTFlash Flood Warning EmergencySHVCherokee, Smith4 hr
Jun 10, 9:37 AM CDTFlash Flood WarningSHVCherokee, Gregg, Rusk, Upshur, Wood6 hr
Jun 10, 10:03 AM CDTRiver Flood WarningSHVAnderson, Cherokee, Houston14 days
Jun 10, 10:27 AM CDTFlash Flood WarningSHVCherokee, Smith6 hr
Jun 10, 2:40 PM CDTAreal Flood AdvisorySHVCamp, Cass, Morris, Titus3 hr
Jun 10, 3:28 PM CDTFlash Flood WarningSHVGregg, Upshur, Wood4 hr
Jun 10, 3:57 PM CDTFlash Flood WarningSHVCherokee, Smith4 hr
Jun 10, 4:01 PM CDTSevere Thunderstorm WarningSHVFranklin, Red River, Titus59 min
Jun 10, 4:07 PM CDTFlash Flood WarningSHVCamp, Franklin, Titus4 hr

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.